Sunday, October 30, 2011

Day 10 of SHOTS!! (More complaining..)

Well, I've been on these damn shots for 10 days now, and they are just buckets of fun. When I was on the birth control pills, I had very mild side effects from the Lupron. Like being cranky and a little nauseous.  Now that the bc has stopped, I feel all the side effects like 10 times more. It makes me soooo tired and double cranky and nauseous and I've had this headache for like 10 days straight now. And yesterday I felt like I had a fever. But aside from that, its really not all that bad, lol. I have until friday of just taking the Lupron shots and then I have a doctors appt that morning. I have to get up at friggen 6 am for because apparently they ONLY do ultrasounds between and 7 and 8 am and its never at the office by my house.. always the further office. Since i stopped the bc, i've gotten my "period".  No one warned me that I wouldn't get an actual period,  so i was assuming that because i was on bc for 6 weeks, that i was gonna have this extreme opening of the gates river of pain huge flow, but instead, i just have cramps and not even enough to wear a pad, which I guess is nice, because I don't like pads.


I went to my teaching class on how to mix my shots and i took my mom as my note-taker, which is good because i think she wrote down what the nurse was saying verbatim. They literally sit there and show you how to mix your menopur, and then they give you this little fake piece of skin?? Kinda looks like a buttcheek and feels like one too. So once you finish learning that, you learn how to inject them into the fake butt on the table. It was all very scientific. It was also very overwhelming. Because I always seem to underestimate just how many shots/ how many times a day i'm getting them. But I do understand now why they gave me so many needles , and thats because you have to mix the meds with the bigger needles than swap out for a smaller ones. All very scientific once again. My husband is getting excited because the retrieval is about 2 weeks away, but I cant seem to get excited, I'm too nervous, besides that my energy is soooo drained from all this excitement. I've said this before and I'll say it again, If I didn't have my husband to go through this with I would go crazy. Even as I'm writing this he is sitting next to me joking around about all of this. My mom has also been a huge help. She is always ready and willing to do whatever I need her to do at the drop of a hat, like going to my appointment with me the other day.

There's not much else to say.  I have my u/s on friday and I get my new list of injections (what, when and how much to take) of the new medications.  In the mean time I am still praying... and napping...

4 comments:

Holli said...

I'm happy you're hanging in there Ally.... this sounds like a LOT to go through! You're one strong lady I'm tellin' ya!

cynthiac99 said...

Good luck ally!
Im keeping my fingers crossed for you! Im sorry you have to go through so many injections, im really bad at handeling side effects from medication. Stay strong! :)

NewYearMum2.blogspot.com said...

Hi.. here from Cyclesistas :) I had a similar reaction to the shots... so so tired and emotional :( Hopefully you won't be on them for much longer... FXd for your US :)) I have a private blog... but happy for other IF/IVFers to have access. You can email me on newyearmum@gmail.com and I'll send you an access link. Thinking of you for your cycle xoxo

Nicole said...

I'm getting ready for my first IVF cycle, I have to admit you have me a little scared, lol! Good luck, I hope all this aggravation pays off for you..Here from Cyclesistas.